ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Parametric models for incubation distribution in presence of left and right censoring

Rao, Arni SR Srinivasa and Basu, S and Basu, A and Ghosh, JK (2005) Parametric models for incubation distribution in presence of left and right censoring. In: Indian Journal of Pure & Applied Mathematics, 36 (7). pp. 371-384.

[img]
Preview
PDF
ijpamsubmitted.pdf

Download (174Kb)

Abstract

When both left and right censoring are present in the data simultaneously, estimating the incubation distribution becomes difficult. In this paper we have introduced several parametric models and have estimated the parameters by the method of moments. A numerical study explores the efficacy of the method.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Indian National Science Academy.
Keywords: Double censoring;Nonparametric-Estimation;Prevalent Cohort
Department/Centre: Division of Biological Sciences > Centre for Ecological Sciences
Date Deposited: 13 Sep 2006
Last Modified: 19 Sep 2010 04:23
URI: http://eprints.iisc.ernet.in/id/eprint/5340

Actions (login required)

View Item View Item